Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/17872
Title: Immersed finite element methods for elliptic interface problems with non-homogeneous jump conditions
Authors: He, X
Lin, T
Lin, Y 
Keywords: Finite element
Immersed interface
Interface problems
Nonhomogeneous jump conditions
Issue Date: 2011
Publisher: Institute for Scientific Computing and Information
Source: International journal of numerical analysis and modeling, 2011, v. 8, no. 2, p. 284-301 How to cite?
Journal: International journal of numerical analysis and modeling 
Abstract: This paper is to develop immersed finite element (IFE) functions for solving second order elliptic boundary value problems with discontinuous coefficients and non-homogeneous jump conditions. These IFE functions can be formed on meshes independent of interface. Numerical examples demonstrate that these IFE functions have the usual approximation capability expected from polynomials employed. The related IFE methods based on the Galerkin formulation can be considered as natural extensions of those IFE methods in the literature developed for homogeneous jump conditions, and they can optimally solve the interface problems with a nonhomogeneous flux jump condition.
URI: http://hdl.handle.net/10397/17872
EISSN: 1705-5105
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

37
Citations as of Feb 25, 2017

WEB OF SCIENCETM
Citations

36
Last Week
0
Last month
19
Citations as of Aug 15, 2017

Page view(s)

35
Last Week
1
Last month
Checked on Aug 21, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.